Home > Research > Publications & Outputs > The norm closed triple semigroup algebra

Electronic data

  • triple norm closed algebra

    Rights statement: The final publication is available at Springer via http://dx.doi.org/10.1007/s11856-019-1839-9

    Accepted author manuscript, 457 KB, PDF document

    Available under license: CC BY-NC: Creative Commons Attribution-NonCommercial 4.0 International License

Links

Text available via DOI:

View graph of relations

The norm closed triple semigroup algebra

Research output: Contribution to journalJournal article

Published

Standard

The norm closed triple semigroup algebra. / Kastis, E.

In: Israel Journal of Mathematics, Vol. 230, No. 2, 01.03.2019, p. 855–894.

Research output: Contribution to journalJournal article

Harvard

Kastis, E 2019, 'The norm closed triple semigroup algebra', Israel Journal of Mathematics, vol. 230, no. 2, pp. 855–894. https://doi.org/10.1007/s11856-019-1839-9

APA

Kastis, E. (2019). The norm closed triple semigroup algebra. Israel Journal of Mathematics, 230(2), 855–894. https://doi.org/10.1007/s11856-019-1839-9

Vancouver

Kastis E. The norm closed triple semigroup algebra. Israel Journal of Mathematics. 2019 Mar 1;230(2):855–894. https://doi.org/10.1007/s11856-019-1839-9

Author

Kastis, E. / The norm closed triple semigroup algebra. In: Israel Journal of Mathematics. 2019 ; Vol. 230, No. 2. pp. 855–894.

Bibtex

@article{bb48885359e24f75a22bb6932629ffbd,
title = "The norm closed triple semigroup algebra",
abstract = "The w*-closed triple semigroup algebra was introduced by Power and the author in [21], where it was proved to be reflexive and to be chiral, in the sense of not being unitarily equivalent to its adjoint algebra. Here an analogous operator norm-closed triple semigroup algebra AphG+ is considered and shown to be a triple semi-crossed product for the action on analytic almost periodic functions by the semigroups of one-sided translations and one-sided dilations. The structure of isometric automorphisms of AphG+ is determined and AphG+ is shown to be chiral with respect to isometric isomorphisms.",
author = "E. Kastis",
note = "The final publication is available at Springer via http://dx.doi.org/10.1007/s11856-019-1839-9",
year = "2019",
month = "3",
day = "1",
doi = "10.1007/s11856-019-1839-9",
language = "English",
volume = "230",
pages = "855–894",
journal = "Israel Journal of Mathematics",
issn = "0021-2172",
publisher = "Springer New York LLC",
number = "2",

}

RIS

TY - JOUR

T1 - The norm closed triple semigroup algebra

AU - Kastis, E.

N1 - The final publication is available at Springer via http://dx.doi.org/10.1007/s11856-019-1839-9

PY - 2019/3/1

Y1 - 2019/3/1

N2 - The w*-closed triple semigroup algebra was introduced by Power and the author in [21], where it was proved to be reflexive and to be chiral, in the sense of not being unitarily equivalent to its adjoint algebra. Here an analogous operator norm-closed triple semigroup algebra AphG+ is considered and shown to be a triple semi-crossed product for the action on analytic almost periodic functions by the semigroups of one-sided translations and one-sided dilations. The structure of isometric automorphisms of AphG+ is determined and AphG+ is shown to be chiral with respect to isometric isomorphisms.

AB - The w*-closed triple semigroup algebra was introduced by Power and the author in [21], where it was proved to be reflexive and to be chiral, in the sense of not being unitarily equivalent to its adjoint algebra. Here an analogous operator norm-closed triple semigroup algebra AphG+ is considered and shown to be a triple semi-crossed product for the action on analytic almost periodic functions by the semigroups of one-sided translations and one-sided dilations. The structure of isometric automorphisms of AphG+ is determined and AphG+ is shown to be chiral with respect to isometric isomorphisms.

U2 - 10.1007/s11856-019-1839-9

DO - 10.1007/s11856-019-1839-9

M3 - Journal article

VL - 230

SP - 855

EP - 894

JO - Israel Journal of Mathematics

JF - Israel Journal of Mathematics

SN - 0021-2172

IS - 2

ER -